Items where Author is "Guruprasad, P. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Vasuki, K. R. and Guruprasad, P. S. (2010) On certain new modular relations for the Rogers-Ramanujan type functions of order twelve. Adv. Stud. Contemp. Math. (Kyungshang), 20 (3). pp. 319-333.

Chandrashekara Adiga, and Guruprasad, P. S. (2009) A note on four-variable reciprocity theorem. Int. J. Math. Math. Sci.. Art. ID 370390, 9.

Chandrashekara Adiga, and Guruprasad, P. S. (2008) On a three variable reciprocity theorem. South East Asian J. Math. Math. Sci., 6 (2). pp. 57-61.

Guruprasad, P. S. and Pradeep, N. (2008) A simple proof of triple product identity of Jacobi. South East Asian J. Math. Math. Sci., 6 (2). pp. 123-124.

Bhargava, S. and Guruprasad, P. S. (2008) A theorem characterizing key hypergeometric transformations in Ramanujan's development of classical and alternative theories of elliptic functions. South East Asian J. Math. Math. Sci., 6 (2). pp. 69-88.

Chandrashekara Adiga, and Guruprasad, P. S. (2006) On an identity of Euler. J. Appl. Math. Anal. Appl., 2 (2). pp. 139-142.

Guruprasad, P. S. and Pradeep, N. and Prasanna Kumar, K. (2006) On two new arithmetical functions related to Euler's totient function. J. Appl. Math. Anal. Appl., 2 (2). pp. 135-138.

Guruprasad, P. S. and Pradeep, N. (2006) A simple proof of Ramanujan's reciprocity theorem. Proc. Jangjeon Math. Soc., 9 (2). pp. 121-124.

This list was generated on Sat Nov 25 12:51:46 2017 IST.